MathSciNet Relay Station
MathSciNet bibliographic data
MR850623 35J65
Lazer, A. C.; McKenna, P. J. Multiplicity of solutions of nonlinear boundary value problems with nonlinearities crossing several higher eigenvalues. J. Reine Angew. Math. 368 (1986), 184–200.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement